# SDR AALA20170314004

- Difficulty date: March 13, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 24,857 hours, 9,747 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 65C1990141
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DURING TIME CHANGE FOR  THE L1 DOOR EMERGENCY EVACUATION SLIDE, THE  LOWER LATCH ASSEMBLY WOULD NOT LOCK IN PLACE.  REMOVED AND REPLACED THE LATCH ASSEMBLY.  OPERATIONAL CHECK GOOD.
